A note on the quantum family of maps

Volume 120 / 2020

Albert Jeu-Liang Sheu, Thomas Timmermann Banach Center Publications 120 (2020), 111-120 MSC: 46L85. DOI: 10.4064/bc120-8

Abstract

The notion and theory of the quantum space of all maps from a quantum space pioneered by Sołtan have been mainly focused on finite-dimensional C*-algebras which are matrix algebra bundles over a finite set $S$. We propose a modification of this notion to cover the case of $C(X)$ for general compact Hausdorff spaces $X$ instead of finite sets $S$ while taking into account of the topology of $X$. A notion of free product of copies of a unital C*-algebra topologically indexed by a compact Hausdorff space arises naturally, and satisfies some desired functoriality.

Authors

  • Albert Jeu-Liang SheuDepartment of Mathematics
    University of Kansas
    Lawrence, KS 66045, U.S.A.
    ORCID: 0000-0001-5613-0240
    e-mail
  • Thomas TimmermannFB Mathematik und Informatik
    University of Münster
    Münster, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image